# SDR AALA202405019888

- Difficulty date: April 30, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N862NN
- Make and model: Boeing 737823
- Aircraft serial: 30905
- Aircraft time: 40,345 hours, 17,096 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Loose
- Location: Lavatory E
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT LAVATORY-E DOOR IS VERY HARD TO OPERATE. FOUND DOOR FRAME LOWER SKID PLATE WITH LOOSE SCREWS. TIGHTENED SCREWS ON LAVATORY-E DOOR LOWER SKID PLATE. PER CMM 25-40-65.
